# SDR FDEA2018091062419

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 30,427 hours, 16,577 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 106201
- Part serial: 000
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH TO KLCK, NOTICED SMOKING COMING FROM CAPTAINS YOKE LIGHT WITH LIGHT ON. TURNED LIGHT OFF  SMOKE STOPPED. FOUND PLASTIC TIP OF RT SIDE CHART HOLDER EXTENSION CABLE HAD AT SOME POINT BEEN STUCK INTO CHART HOLDER LIGHT BULB MELTING ONTO THE BULB. REMOVED AND REPLACED BULB WITH MELTED PLASTIC AND CHART HOLDER LIGHT NO LONGER SMOKES. OP'S CK GOOD IAW AMM 33-12-42-04.
